# SDR UALA2013042502869

- Difficulty date: April 24, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 56,638 hours, 20,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DENTED BS 1420 S27L.   CUT OUT DAMAGED AREA OF FRAME INBOARD FLANGE, AND FORMED A REPAIR ANGLE PER SRM 53-00-07, REPAIR 5.  MAJOR REPAIR.
